# SDR SWAA2019082736264

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 38,802 hours, 19,363 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 343A28015
- Condition: Low Pressure
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT ON W/2800 LBS. FUEL IN TANK.    R&R LT CENTER BOOST PUMP PER AMM.
